MAUDE Adverse Event Report: LUMENIS LTD LUMENIS SLIMLINE SIS REUSABLE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS SLIMLINE SIS REUSABLE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 840-923
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a ureteroscopy procedure, the fiber popped while using it and was not salvageable.The procedure was completed with another of the same device with no patient complications.
 
Event or Problem Description
It was reported that during a ureteroscopy procedure, the fiber popped while using it and wasnt salvageable.The procedure was completed with another of the same device with no patient complications.

Brand Name
LUMENIS SLIMLINE SIS REUSABLE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22472884
Report Number2124215-2025-45649
Device Sequence Number8113079
Product Code GEX
UDI-Device Identifier07290109140223
UDI-Public(01)07290109140223(17)290125(10)16280224
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840-923
Device Catalogue Number840-923
Device Lot Number0016280224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date09/09/2025
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown